MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HDO; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HDO; INTRAOCULAR LENS
Lot Number 174322
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lens and additional information not yet returned to manufacturer.However, preliminary results revealed no discrepancies found as it relates to the batch documentation analysis.The audit determined that all procedures in the manufacturing and packaging of the lens had been carried out correctly.Batch reconciliation was 100%.Once additional information is received a supplemental report will be submit.
 
Event or Problem Description
Lenstec, inc.Received an email notification stating "lens did not unload correctly and was removed from patient eye.Another lens type and size was loaded and implanted to patient.No adverse event occured".
 
Additional Manufacturer Narrative
Lens returned to manufacturer.Results revealed no discrepancies found as it relates to the batch documentation analysis.A deep scratch was noted across the optic, due to removal.No other defects were noted the audit determined that all procedures in the manufacturing and packaging of the lens had been carried out correctly.Batch reconciliation was 100%.Without the availability of the instruments used lenstec is unable to comment on the suitability and refers the user to the instructions for proper use.
 
Event or Problem Description

Brand Name
SOFTEC HDO
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church, BB170 92,
BB  BB17092,
MDR Report Key8144009
Report Number9613160-2018-00038
Device Sequence Number13503820
Product Code HQL
UDI-Device Identifier00844369037464
UDI-Public00844369037464
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/20/2022
Device Lot Number174322
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/07/2018
Supplement Date Received by Manufacturer11/07/2018
Initial Report FDA Received Date12/07/2018
Supplement Report FDA Received Date02/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1